# SDR FDEA202512012215

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42732
- Aircraft time: 11,831 hours, 5,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK OVER-WING STA 971.82 - 1114.82 FLOORBOARD PANEL # 241ZFF PUNCTURE   INBD SIDE, 1/4 OF THE WAY DOWN. MARKED IN RED.  REPAIRED FLOOR PANEL 241ZFF, MPN: 145T5876-111, LBL 54.75- LBL 77.50, STA. 971.82- 1114.82 IN   REF. TO B767 SRM 53-00-50-2R, FIG 201, REPAIR 1, SHEET 2, AND BOEING DWG# 145T5876-111. THIS   IS A MAJOR REPAIR. THE INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90464,   SEQ# 112.
